# SDR UALA2011061502945

- Difficulty date: June 14, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 79,359 hours, 12,744 cycles
- Engine: Pwa PW4060
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Heat Shield
- Condition: Deteriorated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG, OIL TANK HEAT SHIELD DETERIORATED.  REPLACED NR 2 ENG OIL TANK HEATSHIELD.
